# SDR AWXA200400032

- Difficulty date: January 4, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 58,145 hours, 36,947 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EMERGENCY EQUIPMENT - DURING C-18 CHECK FOUND THE FORWARD LAVATORY WALL MOUNTED EMERGENCY FLASHLIGHT WILL NOT BLINK WITHIN 10 SECONDS.  MAINTENANCE REMOVED AND REPLACED FORWARD EMERGENCY FLASHLIGHT BATTERY, OPERATIONAL CHECK WAS GOOD.
